English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51258/86283 (59%)
Visitors : 8017581      Online Users : 71
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109369


    Title: LACK OF SYMMETRY IN LINEAR DETERMINACY DUE TO CONVECTIVE EFFECTS IN REACTION-DIFFUSION-CONVECTION PROBLEMS
    Authors: Ameera, Al-Kiffai;Crooks, Elaine
    Keywords: Travelling wave;linear determinacy;convection;reaction-diffusion;spreading speed
    Date: 2016-03
    Issue Date: 2017-01-17 10:18:22 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: This paper is concerned with linear determinacy in monostable reaction- diffusion-convection equations and co-operative systems. We present sufficient conditions for minimal travelling-wave speeds (equivalent to spreading speeds) to equal values obtained from linearisations of the travelling-wave problem about the unstable equilibrium. These conditions involve both reaction and convection terms. We present separate conditions for non-increasing and non-decreasing travelling waves, called `right' and `left' conditions respectively, because of the asymmetry in propagation caused by the convection terms. We also give a necessary condition on the reaction term for the existence of convection terms such that both the right and left conditions can be satisfied simultaneously. Examples show that our sufficient conditions for linear determinacy are not necessary and compare these conditions in the scalar case with alternative conditions observed in Malaguti-Marcelli [15] and Benguria-Depassier-Mendez [3]. We also illustrate, for both an equation and a system, the existence of reaction and (non-trivial) convection terms for which the right and left linear determinacy conditions are simultaneously satisfied. An example is given of an equation which is right but not left linearly determinate.
    Relation: Tamkang Journal of Mathematics 47(1), pp.51-70
    DOI: 10.5556/j.tkjm.47.2016.1891
    Appears in Collections:[淡江數學期刊] 第47卷第1期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML97View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback